# SDR 07FDEA03995

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A53750143
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TRAILING EDGE OF BOTTOM SKIN PANEL NR 2, ON RT ZONE 675CB ONE HOLE  WITH CRACK IN SKIN.  FOR LOCATION SEE EA 6-5710-81091/PG 4 (CRACK LENGTH IN HOLE ABOUT 3MM).  DOUBLER PLATE INSTALLED, REPAIR PERFORMED IAW DRW R573-49237 AND EA 6-5710-81091.
